# SDR AALA970404

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874AA
- Make and model: Boeing 727223
- Aircraft serial: 21386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE STRINGER 26R AT STATION 1148.  REMOVED CORRODED SECTION OF STRINGER STATION 1148-1152 STRINGER 26R AND REPAIRED STRINGER PER SRM 53-10-3.  (M)
